# SDR ASAA2018090425988

- Difficulty date: August 30, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 22,723 hours, 7,449 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO WX RADAR PAINTS FALSE WX AT 90 MILES CONSISTENTLY NO WX OBSERVED VISUALLY. MANUAL MODE WORKS NORMAL. GROUNDED - YES. PERFORMED OPS TEST WXR REF AMM 34-43-00-710-802-001. OPS CHECKED NORMAL NO FAILED WX LIGHT.
